Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (5): 1372-1381.

Previous Articles     Next Articles

Nonexistence of Global Solutions for a Semilinear Double-Wave Equation with a Nonlinear Memory Term

Baiping Ouyang1,*(),Shengzhong Xiao2()   

  1. 1 Guangzhou Huashang College, Guangzhou 511300
    2 Guangdong AIB Polytechnic College, Guangzhou 510507
  • Received:2021-01-11 Online:2021-10-26 Published:2021-10-08
  • Contact: Baiping Ouyang;
  • Supported by:
    the NSFC(11371175);the Innovation Team Project in Colleges and Universities of Guangdong Province(2020WCXTD008);the Science Foundation of Huashang College Guangdong University of Finance & Economics(2020HSDS01);the Science Research Team Project in Guangzhou Huashang College(2021HSKT01)


In this paper, we investigate the blow-up of solutions to a semilinear double-wave equation with a nonlinear memory term. By establishing some auxiliary functions and using iteration methods associated with a nonlinear integral inequality, the estimate of upper bound for the lifespan is obtained.

Key words: Semilinear double-wave equation, Blow-up, Nonlinear memory term, Lifespan

CLC Number: 

  • O175.4